Show simple item record

dc.contributor.authorCabré Vilagut, Xavier
dc.contributor.authorCaffarelli, Luis A.
dc.contributor.otherUniversitat Politècnica de Catalunya. Departament de Matemàtica Aplicada I
dc.identifier.citationJ. Math. Pures Appl. 82 (2003) 573–612
dc.description.abstractWe prove the interior C2,α regularity of solutions for some nonconvex fully nonlinear elliptic equations F(D2u, x) = f (x), x ∈ B1 ⊂ Rn. Our hypothesis is that, for every x ∈ B1, F(·,x) is the minimum of a concave operator and a convex operator of D2u. This extends the Evans–Krylov theory for convex equations to some nonconvex operators of Isaacs type. For instance, our results apply to the 3-operator equation F3(D2u) = min{L1u,max{L2u,L3u}} = 0 (here Li are linear operators), which motivated the present work.  2003 Éditions scientifiques et médicales Elsevier SAS. All rights reserved.
dc.subject.lcshPartial differential equations
dc.subject.otherNonconvex fully nonlinear elliptic equations
dc.subject.otherIsaacs operators
dc.subject.otherRegularity theory
dc.titleInterior C<sup>2,a</sup> regularity theory for a class of nonconvex fully nonlinear elliptic equations
dc.subject.lemacEquacions en derivades parcials
dc.contributor.groupUniversitat Politècnica de Catalunya. EGSA - Equacions Diferencials, Geometria, Sistemes Dinàmics i de Control, i Aplicacions
dc.description.peerreviewedPeer Reviewed
dc.subject.amsClassificació AMS::35 Partial differential equations::35J Partial differential equations of elliptic type
dc.rights.accessOpen Access

Files in this item


This item appears in the following Collection(s)

Show simple item record

All rights reserved. This work is protected by the corresponding intellectual and industrial property rights. Without prejudice to any existing legal exemptions, reproduction, distribution, public communication or transformation of this work are prohibited without permission of the copyright holder